# SDR CALA9600995

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN LT FUSELAGE SKIN JUST BELOW AND AFT OF FORWARD ENTRANCE DOOR AREA AT STA 350 BETWEEN STRINGER 17L AND 18L.  THE DENTED AREA WAS CUT OUT, A FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-30-3, FIGURE 1.
